MathSciNet Relay Station
MathSciNet bibliographic data
MR1865237 (2002i:34105) 34G20 (34A34 47H09 47N20)
Banaś, Józef; Lecko, Millenia Solvability of infinite systems of differential equations in Banach sequence spaces. J. Comput. Appl. Math. 137 (2001), no. 2, 363–375.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement